MAUDE Adverse Event Report: ARTHREX, INC. Ø10X 30MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. Ø10X 30MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number Ø10X 30MM BC IF SCRW, VENTED
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 9/7/2022, it was reported by a sales representative via phone that an ar-4030c-10 fastthread¿ biocomposite¿ interference screw 10 x 30 mm had an issue.During an acl reconstruction procedure on (b)(6) 2022 during a soft tissue allograft, when the surgeon tried to insert the screw, he almost got all the way through, but then had to back the screw out and noticed that part of the thread of the screw had broken off inside the patient.He was able to remove the fragment, the broken thread, and the screw, and used another ar-4030c-10 fastthread¿ biocomposite¿ interference screw 10 x 30 mm, lot number unknown, to complete the case successfully with no impact to the patient.The complaint device has been discarded, but a picture was taken of the broken complaint device before it was discarded, and was provided via email.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Review of this complaint confirmed the event summary code selection and an investigation including a product history review was performed as required.The complaint device was not returned for investigation, however, picture(s) of the complaint device were provided and used for investigation.The investigation confirmed the reported condition.The probable cause of the event was not able to be determined.The investigation did not change the potential harm(s) identified.Complaint trending for this event will be performed per wi-000100100.

Brand Name
Ø10X 30MM BC IF SCRW, VENTED
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15484161
Report Number1220246-2022-05522
Device Sequence Number20772329
Product Code MAI
UDI-Device Identifier00888867277670
UDI-Public00888867277670
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberØ10X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-10
Device Lot Number14462999
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date12/29/2022
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown